Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular period, facial hair, acne and hair loss - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
Doctor :   Hi,
User :   Hi I am 22 years old
Doctor :   Dr xxx here
User :   with irregular periods
User :   that are often very delayed
User :   and i have acne
User :   hair loss
Doctor :   ok
User :   and facial hair growth...could this be PCOS or some thyroid disorder?
User :   I went to an acupunturist and she said that my extremities often tend to get cold and that I may be suffering from some thyroid disorder
Doctor :   the symptoms are seen both with thyroid and pcod
User :   and further said that I may not be ovulating
Doctor :   are you over weight ?
User :   no
Doctor :   May i know your weight and height ?
User :   110 lbs 5 ft 2 inches
Doctor :   how is your appetite ?
User :   it is good
Doctor :   and do you feel more hungry ?
User :   no not really
Doctor :   do you hve anxiety ?
User :   i suffer from symptoms of depression
User :   i've had a lot to deal with in life
User :   my mother passed away due to pancreatic cancer last year
User :   and i have the responsibility of taking care of my grandmother and brother who suffers from autism
Doctor :   i consider Pcod
User :   and i'm a full time college student
Doctor :   get a USG scan to rule it out
User :   ooh okay.
User :   thank you.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor